# SDR CA041026006

- Difficulty date: October 25, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 41,931 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Tube
- Part number: 1B11071
- Condition: Cracked
- Location: Seat
- Component: Seat
- Component part number: 11081AA
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH WELDED TUBE ASSEMBLIES P/N 1B1107-1FOUND CRACKED IN ROLLER RADIUS AT THE BASE OF THE CAPTAIN'S SEAT ASSY . DEFECTS WERE NOTED DURING  ROUTINE INSPECTION PROCESS IN THE SEAT SHOP , WHEN THIS SEAT WAS REMOVED OFF THE  AIRCRAFT DURING AHEAVY MAINTENANCE CHECK.
